Jump to content

Anxiety about Kolonapin Taper


Recommended Posts

Just wondering if anyone can share their experience......?  I recently tapered from .5mg to .25mg of Kolonapin.  The first week seemed to go ok, nothing major.  I started feeling MAJOR anxiety on Sunday and ended up taking 2mg. to feel normal (not good I know).  Went back to .25 on Monday.  Today, Tuesday, I'm foggy, feel disconnected from my body, and feel an impending doom.  Did I taper too fast?  I'm starting to get really nervous.  :-[ Thank you to anyone who can offer any advice.
Link to comment
Share on other sites

Hi Sammy,

 

How long did you stay at .5 for??  While I was on K I jumped every 2 weeks for the most part.  I think that is the recommended time span between cuts.  If you cut at that time though and still don't feel like your up to it you probably should stay at the dose for some extra time until you feel like you up to it.  Your body will let you know when it's time, and if you feels comfortable at that dose.

 

KD

Link to comment
Share on other sites

Yes 3 months sounds like enough time.  I really don't know due to I was cutting every two weeks.  If your body doesn't feel up to it I would stay on for a little while longer then try it again.  Or you could try taking .375 which would be the .25 adding .0125, which is a higher does that your body may be able to adapt to better.
Link to comment
Share on other sites

sammy, that's a 50% cut. Waay to big of a cut in my opinion.  when most people I saw cut from 0.5mg, they went to .375mg ...that should be a bit more manageable for you.  

 

Even though you did a 50% drop from 1mg to 0.5mg and was fine..sometimes as we get to the lower doses, the same percentage cut can hit us harder.  I think you should try .375mg and hold there for 2 weeks and see if you stabilize

Link to comment
Share on other sites

Yes Mark is correct.  I did jump from .5 to .25 in my taper, but I had no clue about how to taper correctly at the time so mine was pretty rapid.  I also suggest the .375 as well.  It should make things better  :)
Link to comment
Share on other sites

Thank you guys for the advice.  When I read about people tapering down slowly I started to get concerned about my Dr.'s directions, to cut down to .25 one week, then to nothing the next.  No way does that seem possible.  Going to try to quarter my pill this pm.
Link to comment
Share on other sites

Thank you guys for the advice.  When I read about people tapering down slowly I started to get concerned about my Dr.'s directions, to cut down to .25 one week, then to nothing the next.  No way does that seem possible.  Going to try to quarter my pill this pm.

 

Sounds good. And dont worry if you dont stabilize right away, it may take a few days to 2 weeks or so...but either way everything is going to be ok :)

 

About your doc tapering instructions. Most docs are the same way in this regard.  They want to taper you waaaaaaaaaaaaaaaaaay to fast.  After some searching I was lucky to find doc that researched and worked with me to find a pace that worked for me.  As long as your doc isn't going to cut you off anytime before your taper is finished...I would suggest going slow and steady.  

 

Myself, I began with dry cutting, and did the last stretch with titration which I found MUCH less harsh.  I am having a few problems now that I am poison free, as I go through the acute stage, but my taper/titration was pretty smooth.  I would be glad to answer any questions you may have :)

 

Good luck!

Link to comment
Share on other sites

Yes the Doctors schedules are way to quick.  Wish I could of found this place while I was in the process of tapering.  Definitely would have caused way less pain  :)

 

Good luck with your cut, everything will work out fine for you  :)

 

KD

Link to comment
Share on other sites

Mark...what is tiration?  I'm new to that term.

 

Sammy,

 

Titration is where you mix your benzo dose in a predetermined amount of milk (the most common titration medium)  this way you can make very very tiny but steady cuts daily.

 

For example (this is just an example)  you would dissolve 0.5mg of klonopin in 100ml of milk let it dissolve and shake it up really good. Then with an oral syringe you would remove a set amount each day, for most people they remove 1ml each day and then drink the rest.  So on day one of titration you would remove 1ml and drink 99ml of the klonopin/milk solution.  Then the next day you would make a whole new batch using 100ml again, and remove 2ml and drink the remaining 98ml  and so on......

 

There is a whole section here on BB for titration. They will help you come up with a cut schedule and all of that...it can be found here

http://www.benzobuddies.org/forum/index.php?board=62.0

 

It sounds complicated, I know.  But it's really not. It is super easy and IMO much much easier on the system than the shock of dry cutting.

Link to comment
Share on other sites

Sammy,

 

I am tapering from .5 clonazepam (generic klonopin) and I use a liquid form.  I found a compounding pharmacy in my area and the make me what looks like a bottle of cough syrup that contains the equivalent of 30 .5mg doses in 150mg of syrup.  Each day I use a measuring syringe and reduce my dose slightly.  Since I am on a ten week taper (10 weeks x 7 days = 70 days) I lower my dose by 1/70th each day.  This has provided for a fairly smooth taper and I just reached the .25mg halfway mark without too much discomfort.

 

Whether you crush the pill or find a liquid, reducing your dose slowly will make for a much more comfortable journey.  A .25mg drop is way too much.  Make your life easier and slow it down.  Best of luck.

 

Warmest regards,

 

Kelly

Link to comment
Share on other sites

Thank you Kelly!!  You just made my whole day.  I'm wondering if I can find a pharmacy in my area that can help?  I am tapering at .375 down from .5 and not feeling too good today.  I think even cutting down by 1/4 was too much.  I'm going to take your advice  :)
Link to comment
Share on other sites

×
×
  • Create New...